# SDR CA120719011

- Difficulty date: July 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 8221110002
- Condition: Failed
- Location: Attitude Heading
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT, CAPTAIN SIDE AHARS WAS LOST THEN CAME BACK.  ALL  HEADING INDICATIONS WERE OFF BY 30-40 DEGREES, THEN FO`S SIDE AHARS WAS LOST UNTIL DOWNWIND INTO DESTINATION.
